# SDR YENA20091230189

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 13,330 hours, 4,733 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA39424
- Condition: Seized
- Location: Live Tv
- Part time: 13,324 hours, 4,730 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 774 AUA-BOS DIVERTED TO BDA, SMOKE IND IN COCKPIT FOR AFT AVIONICS (LTV) RACK.  PERFORMED GENERAL INSP PER TSM 23-39-00-810-801.  FOUND LTV COOLING FAN SEIZED, FAN LIGHT ON AND C/B TRIPPED.  REMOVED AND REPLACED COOLING FAN PER LTV MM 23-39-00.  OPS CHECK OK.
